Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Bleeding

I started taking Depo in Dec/Jan and have developed severe uterine bleeding. After several attempts my Dr and I have decided that I should switch to a different form of birth control. I have been off of Depo for a couple of weeks now and even though I have been double dosing the BCPs for the added hormones I still have had episodes of SEVERE uterine bleeding, including this morning when I passed a blood clot the size of an orange or larger. Have any of you experienced similar problems and if so how long did it take to stop bleeding?

 
MChildressDem

Asked by MChildressDem at 1:08 AM on Nov. 14, 2010 in Health

Level 20 (9,966 Credits)
This question is closed.
Answers (2)
  • Never been in that situation but you should see your doctor right away if you are still having problems and if he can't figure it out see someone else (another doctor) and get a different opinion the one you have might be missing something..hope you get better soon and find out whats wrong!
    heartsicksiren

    Answer by heartsicksiren at 1:29 AM on Nov. 14, 2010

  • You need to get back to that doctor or an ER ASAP! You dont want to lose too much blood. I have never heard of a doctor tellin someone to double up on birth control pills either. I wish you the best
    SexyDiva19

    Answer by SexyDiva19 at 2:07 AM on Nov. 14, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN